# SDR HALA2019090300363

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 1,631 hours, 323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OPEN -  FA'S REPORTED STRONG ODOR LIKE WET RAGS DESCENDING THROUGH 5000' AGL UNTIL LANDING **LEFT BLEED INOP** ( BLEED AIR SUPPLY SYSTEMS (AIRCRAFT WITH OR WITHOUT MOD. 31283 / MP P7125) (EXCEPT FOR ER OPERATIONS BEYOND 120 MINUTES, ONE MAY BE INOPERATIVE PROVIDED: THE ASSOCIATED ENG BLEED P.B. SW IS SELECTED OFF / THE AIRCRAFT IS NOT OPERATED IN KNOWN OR FORECAST ICING CONDITIONS / AIRPLANE REMAINS AT OR BELOW FL 310 / THE X-BLEED VALVE SELECTOR SWITCH IS SELECTED OPEN)  REPAIR IN WORK.
